# SDR QXEA2012091301039

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS AND STRINGER CORRODED BETWEEN STA X236-X373.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  REMOVED CORROSION ON STRINGER IAW SRM 51-21-00-00-02.  CONFIRMED BLENDED AREA TO BE CRACK FREE REF NDTM 51-00-06-910-801 PT 1 AND 51-00-04-910-801 PT 1.   FOUND STRINGER WITHIN LIMITS IAW RD 8/4-53-4788.  ALODINED, PRIMED BARE METAL IAW RD 8/4-53-4788.  INSTALLED RIVETS IAW RD 8/4-53-4788.  COMPLIED WITH TASK CARD RD 8/4-53-4788.
